Régularité analytique pour des opérateurs elliptiques singuliers en un point

M. S. Baouendi Department of Mathematics, Purdue University J. Sjöstrand Department of Mathematics, Purdue University

TBD mathscidoc:1701.332426

Arkiv for Matematik, 14, (1), 9-33, 1975.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:57 uploaded by arkivadmin ] [ 188 downloads ] [ 0 comments ]
@inproceedings{m.1975régularité,
  title={Régularité analytique pour des opérateurs elliptiques singuliers en un point},
  author={M. S. Baouendi, and J. Sjöstrand},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203457041754235},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={9-33},
  year={1975},
}
M. S. Baouendi, and J. Sjöstrand. Régularité analytique pour des opérateurs elliptiques singuliers en un point. 1975. Vol. 14. In Arkiv for Matematik. pp.9-33. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203457041754235.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved